# SDR ASAA2013120596784

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING ON FLOORBEAM AT STA 312 HAS SEVERAL AREAS OF CORROSION.  REPAIRED FLOORBEAM FROM LBL 20 TO RBL 20 IAW SRM 53-10-51-2R-5, REPAIR 5.
